Stochastic Optimal Control Problem of Constrained Switching System with Delay

Creative Commons License

Aghayeva C.

FILOMAT, vol.30, no.3, pp.711-720, 2016 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 30 Issue: 3
  • Publication Date: 2016
  • Doi Number: 10.2298/fil1603711a
  • Journal Name: FILOMAT
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.711-720
  • Keywords: Stochastic control system, differential equation with delay, switching system, switching law, optimal control problem, maximum principle, MAXIMUM PRINCIPLE, EQUATIONS, JUMPS
  • Anadolu University Affiliated: Yes


This paper concerns the stochastic optimal control problem of switching systems with delay. The evolution of the system is governed by the collection of stochastic delay differential equations with initial conditions that depend on its previous state. The restriction on the system is defined by the functional constraint that contains state and time parameters. First, maximum principle for stochastic control problem of delay switching system without constraint is established. Finally, using Ekeland's variational principle, the necessary condition of optimality for control system with constraint is obtained.